Istituto di Scienza e Tecnologie dell'Informazione     
Lotti G., Romani F. Application of approximating algorithms to boolean matrix multiplication. In: IEEE Transactions Computers, vol. c-29 (10) pp. 927 - 928. Institute of Electrical and Electronics Engineers, 1980.
No abstract available
Subject analysis of algorithms
approximating algorithms
bolean matrix multiplication
computational complexity
integer matrices

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional